Publication
Title
Induction and coinduction for Hopf algebras : applications
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1994
ISSN
0021-8693
Volume/pages
165:1(1994), p. 204-222
ISI
A1994NL09800013
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 24.06.2017
To cite this reference